# SDR CA000404002

- Difficulty date: March 24, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,098 hours
- Engine: Pwa PT6T3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 301600
- Condition: Failed
- Location: Turb Pwr Section
- Part time: 11,441 hours
- Component: Engine Fuel Pump, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL PUMP SHAFT WAS ROUGH TO TURN.  SENT FOR EVALUATION.
